# SDR SWIA2020032649357

- Difficulty date: February 6, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H BATT RIB AT WS48.30 TOP ANGLE IS CRACKED, MARKED IN RED.   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED NEW R/H BATT RIB AT WS48.30 TOP ANGLE P/N 600-10389-2 REF BOMBARDIER DWG AND CRJ200 SRM. RESTORED FINISH CRJ200 SRM.
